# SDR DXTA20082932

- Difficulty date: March 12, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 5,512 hours, 4,321 cycles
- Engine: Pwa PW545A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Part time: 120 hours, 100 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXING, ANTI SKID INOP LIGHT CAME ON , FOLLOWED BY LOW BRAKE PRESS LIGHT AND SUBSEQUENT LOSS OF NORMAL BRAKING.  REPLACED POWER BRAKE HYDRAULIC PUMP WITH NEW CUSTOMER SUPPLIED. REPLACED ANTI-SKID RELAY WITH NEW P/N: MS2416602, REMOVED RELAY P/N: MS2416602. BLED ANTISKID BRAKE SYSTEM AND SERVICED BRAKE SYSTEM TO FULL. BRAKES OPS CHECK AND LEAK CHECK GOOD. ALL WORK IAW MM 32-42-00, 32-44-00.
